Discussions that mention valium

Inner Ear Disorders board


Am right there with you, Dizzyrascal.... Came down with this 1 yr 9 mos. ago, and am still dealing with vestibular symptoms that I just wish would GO AWAY!!!!!! I, too, can work, and pretty much do most anything I want to, but many days I just don't feel at all well as I do it. Some days are just absolutely horrible. I miss that normal feeling, and I, too, hate the prospect of dealing with the fact that I may feel this way the rest of my life. I keep reminding myself that I am much better than I was a year ago, so I can only hope that 1 year from now I will be able to report that I am even that much better. Interesting that Dr. Rauch mentioned on one of the videos in the Information Archive that people with a history of migraines have a much longer recuperation period. I'm hoping that's why I am taking so long in recovering. (I don't have typical MAV sympt., and my ENG showed distinct weakness in R ear, along with typical VN symptoms, so I'm not being treated for MAV currently.)

Do hope you have much luck with the new meds. By the way, I'm interested in knowing if your neurotologist mentioned any of the vest. suppresants as a last resort. I finally got so desperate to get my life back that I started 2mg. of valium last Feb. - it helps, but it doesn't make me feel 100% by any means. Well, we'll all keep pressing on together..... at least we're not alone in this!!!!!!!!!

Best of luck,
Robin